# SDR IPXA1M68555

- Difficulty date: July 26, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB23631
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E LOWER EXTERNAL SKIN HAS DEEP FRETTING WEAR STA 300.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT WING SKIN PANEL AT LT L/E EXTERIOR, STA 300 IAW DWG ARB2363, SRM 51-35-01, 57-40-01.
